About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 245485, 1 page
http://dx.doi.org/10.1155/2013/245485
Editorial

Variational Inequalities and Vector Optimization

1School of Mathematics, Chongqing Normal University, Chongqing 400047, China
2Department of Mathematics, University of Sichuan, Chendu, Sichuan 610064, China
3School of Economics and Business Administration, Chongqing University, Chongqing 400030, China
4Center for General Education, Kaohsiung Medical University, Kaohsiung 80708, Taiwan

Received 7 February 2013; Accepted 7 February 2013

Copyright © 2013 Jian-Wen Peng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.